# SDR CALA2025041804019

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 123,119 hours, 18,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT, RIGHT SIDE (L391) INOP PERFORMED EMERGENCY LIGHT TEST IAW AMM TASK 33-51-00-705-029-001. FOUND L391 LIGHT FUNCTIONAL. OK TO CONTINUE.
